Zakład Algebry : Publikacje

  1. R. Andruszkiewicz
    The classification of non-commutative torsion-free rings of rank two
    J. Algebra Appl. 23 (2024), no. 6, 1-5, (Article number: 2450121).
    DOI: 10.1142/S0219498824501214
  2. R. Andruszkiewicz, M. Kępczyk
    On Left T-Nilpotent Rings
    Result. Math. 79 (2024), 157, 1-17, (article number: 157).
    DOI: 10.1007/s00025-024-02187-3
  3. M. Woronowicz
    A Note on Abelian Groups Supporting Unital Rings
    Ann. Math. Sil. (2024), (to appear).
  4. M. Woronowicz
    Algebra for Erasmus Students Volume 1
    vol. 1, Uniwersytet w Białymstoku, 2024.
  5. M. Woronowicz
    New Results for the Additive Groups of Hamiltonian Rings
    Comm. Algebra 52 (2024), no. 5, 2216-2224.
    DOI: 10.1080/00927872.2023.2286338
  • * Student
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl